Decay of solutions to equations modelling incompressible bipolar non-newtonian fluids
MetadataShow full metadata
This article concerns systems of equations that model incompressible bipolar non-Newtonian fluid motion in the whole space ℝn. Using the improved Fourier splitting method, we prove that a weak solution decays in the L2 norm at the same rate as (1 + t)-n/4 as the time t approaches infinity. Also we obtain optimal L2 error-estimates for Newtonian and Non-Newtonian flows.
CitationDong-B. Q. (2005). Decay of solutions to equations modelling incompressible bipolar non-newtonian fluids. Electronic Journal of Differential Equations, 2005(125), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.